# SDR DXTA2025011501934

- Difficulty date: January 11, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N369QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800081
- Aircraft time: 13,922 hours, 9,254 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Shutoff Valve
- Part number: 1H1442
- Part serial: 2BB7
- Condition: Defective
- Location: Anti-Ice
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WITH ALL ANTI ICE SELECTED ON AND N1 APPROX 75%. AMBER WING ANTI-ICE COLD R  ICAS MESSAGE DISPLAYED. THE LEFT WING WAS CLEAN AND THE RIGHT WING WAS ACCUMULATING ICE. AFTER SEVERAL MINUTES OF HIGH POWER SETTING, THE MESSAGE EXTINGUISHED AND ICE MELTED.   REPLACED PRESSURE REGULATING SHUT OFF VALVE. OPS CHECK GOOD. IAW CE680 AMM 30-10-00
